Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 742040, 21 pages
http://dx.doi.org/10.1155/2008/742040
Research Article

Constraint-Preserving Boundary Conditions for the Linearized Baumgarte-Shapiro-Shibata-Nakamura Formulation

Department of Mathematics, California State University Northridge, 18111 Nordhoff street, Northridge, CA 91330, USA

Received 3 August 2007; Accepted 19 February 2008

Academic Editor: Norimichi Hirano

Copyright © 2008 Alexander M. Alekseenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexander M. Alekseenko, “Constraint-Preserving Boundary Conditions for the Linearized Baumgarte-Shapiro-Shibata-Nakamura Formulation,” Abstract and Applied Analysis, vol. 2008, Article ID 742040, 21 pages, 2008. https://doi.org/10.1155/2008/742040.